March 2, 2015: From Taxol to Abraxane

My earaches turned out to be a nasty sinus infection. I have an antibiotic now to help speed up the healing process.

I went ahead and signed the form to change my chemo from Taxol to Abraxane. The PA referred to this as the chocolate covered pretzel kind of Taxol. From what I gather, the drugs are pretty similar. The hope is I won’t have the huge allergic reaction to this kind.

The emotional game Taxol has played on me wasn’t expected. I often feel like I’m in a daze or zoned out. I apparently answer questions in my head and forget to verbalized my answer. This has annoyed me and frustrated my family at first. Now, they just laugh at me.

I do know when you are undergoing chemo and you go to the doctor there’s a pretty humorous exchange that goes on as we weed through the effects of chemo and anything else going on with me. I’ve learned fever is bad so call immediately. Achy joints and headaches are just side effects. Nausea that gets better with drugs is nausea. Nausea that doesn’t get better is acid reflux usually caused by all the meds I take. Ugh! It’s such an awful cycle.

Hopefully by Thursday I’ll be feeling strong, so I can return for Round 2 and knock cancer out! Today, I’m in the mood to kill it through all cruel and unusual forms of torture!

Advertisements

About courage2conquercancer

At the age of 40, I was diagnosed with breast cancer. This is an account of my journey from my discovery and beyond.
This entry was posted in Abraxane, breast cancer, chemo, side effects, Taxol and tagged , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s